# SDR DALA2023070505425

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,415 hours, 31,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 R2 DOOR EXIT SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED R2 DOOR EXIT SIGN. NO DEFECTS NOTED AT THIS TIME. (4865248).
